Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact $ \sigma $-metric Hausdorff spaces are sequential


Author: A. J. Ostaszewski
Journal: Proc. Amer. Math. Soc. 68 (1978), 339-343
MSC: Primary 54D55
DOI: https://doi.org/10.1090/S0002-9939-1978-0467677-4
MathSciNet review: 0467677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a locally countably compact, regular $ {T_2}$ space which may be covered by a countable number of metrizable subspaces is sequential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D55

Retrieve articles in all journals with MSC: 54D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0467677-4
Article copyright: © Copyright 1978 American Mathematical Society